# SDR ZZDA2009291

- Difficulty date: October 11, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY LIGHT INOP AT SEATS 20-24 AND AFT OVERWING EXIT IDENTIFIERS.  REMOVED & REPLACED EMERGENCY LIGHT BATTERY SUPPLY ASSEMBLIES AT B5-118 & B5-119 IAW AMM 33-51-03.  OP CHECKS GOOD.
